advertisement
Question
Posted by: Melani | 2004/10/21

IRREGULAR PERIODS AFTER STOPPING PILL

Can anyone tell me why my periods would become irregular after stoppping the pill - especially since they were perfectly regular before I went on the Pill.

My Gynae check-up + tests showed that all is normal, so what's going on ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is often a period of a few months where you do not ovulate and your cycle has to reset itself after stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Norma | 2004/10/22

Hi,

YOur body needs to function on it's own again, without the pill, it should take about 3 months then it should be fine again. Just relax, and it doesn't mean that you can't get pregnant.

Reply to Norma

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement